How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6080
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

Assistant: How can I help? I would like to ask about a

This answer was rated:

Hi
Assistant: Hello. How can I help?
Customer: I would like to ask about a condition I have
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: no medication
Assistant: What medications do you take daily? Are you allergic to any medications?
Customer: I have in the past consulted few doctors... but not much has changed
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: Nope

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

What exactly is your problem?

Regards

Customer: replied 9 days ago.
Hi Doc
Customer: replied 9 days ago.
I have like a rush around my ansus , been told it’s prosorias..
Customer: replied 9 days ago.
Been having this for many years
Customer: replied 9 days ago.
But it’s seems that it gets worse
Customer: replied 9 days ago.
I got a dealing it may also be like an allergy to some food?
Customer: replied 9 days ago.
Feeling *
Customer: replied 9 days ago.
Could send a photo

Please send a picture

Regards

Customer: replied 9 days ago.
This
Customer: replied 9 days ago.
I you could suggest who I need to see

Is it itchy or painful?

Regards

Customer: replied 9 days ago.
Like a specialist maybe or some tests?
Customer: replied 9 days ago.
It’s itchy, an apparently even when I sleep I scratch...
Customer: replied 9 days ago.
Sometimes it realises some sort of liquid...
Customer: replied 9 days ago.
And it bleeds
Customer: replied 9 days ago.
I may have hemorrhoids too
Customer: replied 9 days ago.
It’s embarrassing I I kind of left it...
Customer: replied 9 days ago.
Sometimes after stool I bleed

Thanks for details

You definitely need to see a dermatologist

It can be an allergic dermatitis or eczema

It does not look like a psoriasis rash

You need to have it examined by a dermatologist and I think you need potent steroids and anti-histamines

Please do let me know if you have any other question

Regards

Customer: replied 9 days ago.
Ok will do, many thanks

You are welcome

If done please leave a 5-stars rating to give me credit for my service

Regards

DR. EHTISHAM and 5 other Medical Specialists are ready to help you
Customer: replied 9 days ago.
Will do
Thanks